Skip to Main content Skip to Navigation
Journal articles

Switching Lyapunov functions for periodic TS systems

Abstract : This paper considers the stability analysis of periodic Takagi-Sugeno fuzzy models. For this we use a switching Lyapunov function defined at the time instants when the subsystems switch. Using the developed conditions we are able to prove the stability of periodic TS systems where the local models or even the subsystems are unstable. The application of the conditions is illustrated on numerical examples
Document type :
Journal articles
Complete list of metadata
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Tuesday, December 7, 2021 - 10:28:33 AM
Last modification on : Wednesday, December 8, 2021 - 3:54:03 AM




Zsofia Lendek, Jimmy Lauber, Thierry-Marie Guerra. Switching Lyapunov functions for periodic TS systems. Systems and Control Letters, Elsevier, 2013, 62 (4), pp.303-310. ⟨10.3182/20120403-3-DE-3010.00032⟩. ⟨hal-03468439⟩



Record views